I would like to see how she would deal with it if she had the same problem, not a smiling matter for me. Anyhow sorry if i have gone on a bit, just wanted to explain my experience with you all, Good luckIn the case of Synthroid, discontinuing the medication results in a worsening of hypothyroid symptoms such as those that you listed. A detailed list of symptoms is found in the hypothyroid review article.
Its only in extremely low cases, but can occur. If your thyroid is not working at all (thyroidectomy it will eventually lead to these. It is best to not stop any medication without talking to your doctor before stopping.I am trying to determine if the other generics are still on the market or if I will have to pay the higher copay (45) for Synthroid brand. 11 Stephen Says: Wed, May 29 '13, 3:26 PM I would call your pharmacy or doctor's office.
Now to the point, when i started taking Levothyroxine god the side affects were horrible, shaking body, muscle spasms, sore eyes and my head that was all over the place, I done alot of research on this, i to asked my doctor for armorthoid but she said i couldnt get that on the NHS, I.I have heard of some people not being able to tolerate generic forms of the medication and have very bad reactions. The exact one I have been taking is L-thyroxine 88 MCG.
So the higher the TSH level, the lower the thyroid activity. A normal TSH value is under 4.0 milli-international units per liter (mIU/L). When the TSH level is above 10 mIU/L, theres uniform agreement that treatment with levothyroxine is appropriate.But if youre at the party together, you have a better chance of feeling better without being treated unnecessarily. Topics Comments.
He says a number of factors may be contributing to the increase in treatment of mild hypothyroidism. Greater patient and physician attention to thyroid status may be prompting more testing and leading to more diagnoses, he says.It is prescribed for patients who have low thyroid hormone levels ( hypothyroidism ). Synthroid takes about 6 weeks to reach therapeutic blood levels, and likewise, it takes about 6 weeks to see an effect of a change in dose.
I went back on them as soon as I returned pending my next visit with my doctor. 6 Daniela Says: Tue, Feb 26 '13, 9:21 AM. Hi, have you already gotten back to levothyroxine?In addition, cholesterol levels may rise, and heart disease and heart failure may ensue. In the worst case, with severe prolonged hypothyroidism, coma may occur. You need to check with your physician about any possible changes in dosing you may need to optimize your replacement therapy.
So I decided to quit. it's been a week now and I'm afraid of the withdrawal sympthoms. After a week, i got a little diahrrea you think I can get worse than that?Quite interesting! Thanks very much for replying! If you found no difference in 3 weeks are you planning on going back to it? 5 Carol Says: Mon, Jul 02 '12, 8:11 PM.
3. your symptoms are not related to your hypothyroidism. Discontinuing any prescribed medication on your own is never a good idea- unless you are having significant side effects, and will be speaking to your physician shortly.Anyone else experience this? Needless to say I made an appointment with an endocrinologist but can't get in til June 3rd. I'm also looking for a new primary dr. 20 Kathie Says: Sat, May 24 '14, 8:18 AM I am away and have run out of my medication as I have been on levothyroine (150mcg.).
Thanks. N Viewing page 1 of 5 Next Page Possibly Related Threads: No registration is needed. Simply fill out the form below. 1) Message: Please be detailed. 2) Your Name: You may use your first name, or for more privacy, make up a nickname.This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease.
Carol, Would like your opinion on something. My wife has been taking 0.5 mg of levothroxine for the past few months. She was still having some of the original symptoms, and asked her doctor about upping the dose.Whats wrong with giving people who have a borderline underactive thyroid a little something to make them feel better. Well, its a pretty risky business. They run the risk of experiencing side effects from taking levothyroxine, which include irregular heart rhythms, insomnia, and loss of bone density, without reaping any benefit from it.
16 motherhen Says: Thu, Feb 27 '14, 11:01 AM I have been taking levo 88mcgs. for about 4 months due to underactive thyroid. I gained weight and have not been able to lose.Use thyroid hormone for a brief period of time, recommends Dr. Gerber. If you feel better, you can continue with treatment. If not, then stop. All treatment for hypothyroidism, even borderline cases, must be individualized and monitored carefully by a physician.